UPM Institutional Repository

Mappings and some decompositions of continuity on nearly Lindelöf spaces


Citation

Fawakhreh, A.J. and Kiliçman, A. (2002) Mappings and some decompositions of continuity on nearly Lindelöf spaces. Acta Mathematica Hungarica, 97 (3). pp. 199-206. ISSN 0236-5294

Abstract

A topological space (X, τ) is said to be nearly Lindelöf if every regularly open cover of (X, τ) has a countable subcover. In this paper we study the effect of mappings and some decompositions of continuity on nearly Lindelöf spaces. The main result is that a δ-continuous image of a nearly Lindelöf space is nearly Lindelöf.


Download File

[img] Text
115226.pdf - Published Version
Restricted to Repository staff only

Download (215kB)

Additional Metadata

Item Type: Article
Divisions: Faculty of Science
DOI Number: https://doi.org/10.1023/A:1020803027828
Publisher: Springer Science and Business Media LLC
Keywords: δ-continuous; Almost; Almost β-continuous; Almost continuous; Lindelöf; Nearly Lindelöf spaces; R-map
Depositing User: Ms. Nuraida Ibrahim
Date Deposited: 26 Feb 2025 06:55
Last Modified: 26 Feb 2025 06:55
Altmetrics: http://www.altmetric.com/details.php?domain=psasir.upm.edu.my&doi=10.1023/A:1020803027828
URI: http://psasir.upm.edu.my/id/eprint/115226
Statistic Details: View Download Statistic

Actions (login required)

View Item View Item